• Fuzzy Almost p-Continuous and Almost p*-Continuous Functions

    Anjana Bhattacharyya

    Department of Mathematics, Victoria Institution (College), 78 B, A.P.C. Road, Kolkata – 700009, India.

    Abstract: This paper deals with two different types of fuzzy continuous functions, viz., fuzzy almost p-continuous and fuzzy almost p*-continuous functions. It is shown that fuzzy almost p*-continuous function is fuzzy almost p-continuous but the converse is true under certain condition only. Again it is proved that the composition of two fuzzy almost p*-continuous functions is also so but this is not true for fuzzy almost p-continuous function. In the last section a new type of fuzzy regularity is introduced under which fuzzy almost p-continuous function is fuzzy almost p*-continuous.

    Keywords: Fuzzy almost p-continuous function, fuzzy almost p*-continuous function, fuzzy p*-open q-nbd, p*-closure of a fuzzy set, fuzzy p*-open nbd, fuzzy p*-regular space.

    Pages: 221 – 239 | Full PDF Paper